# SDR SWIA200617380

- Difficulty date: November 5, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 13,416 hours, 10,441 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 6222855011
- Part serial: 636G
- Condition: Malfunctioned
- Location: Radar Altimeter
- Part time: 13,324 hours, 10,382 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO SMF, RADAR ALTIMETER BEGAN FLUCTUATING, GEAR HORN SOUNDED CONTINUOUSLY FOLLOWED BY LOW TERRAIN AURAL WARNING.REPLACED TRANSCEIVER IAW MM 34-44-01.
